# SDR CALA2021102001937

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 27,248 hours, 2,577 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: NA
- Condition: Cracked
- Location: #1 Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDOW CRACKED IN FLIGHT AFTER PILOTS NOTICED ARCING.  SEE ATTACHED PICTURE.  WINDOW CHANGE. COMPLEATED STEPS THROUGH 1 B. (4) IN PREPARATION FOR R1 WINDOW REMOVED #1 RH WINDOW REF AMM 56-11-01-00A-520A. STARTED INSTALL OF NEW 1R WINDSHIELD IN REFERENCE TO AMM REMOVAL. REF. DMC-B787-A-56-11-01-00A-520A-A ADD EMP:110447 56-11-01 00A-720A-A ITEMS 1B - C(4)(I). FASTENERS ARE NOT TORQUED. ADD EMP:U110124 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1195473  SN OFF 1362 WINDSHIELD, B78  OFF 78-5610-9-9002 1362 ON 79-5611-9-0002 4750 REF NOTED AMM ITEMS C.(5). CONTINUED  INSTALLATION OF NEW 1R WINDSHIELD REF.AMM 56-11-01 CONTINUED INSTALL OF NEW #1 RIGHT WINDSHIELD REF AMM RE-TORQUED THE REAMAINING 3 WINDOWS, 2L, 1R, AND 2R IN REFERENCE RE-INSTALLED THE RH WIPER ASSY IN REFERENCE TO AMM 00A-720A-A FROM STEP C(4)(J) THRU STEP C(4)(Q)(5)A), STEP 56-11-00-00A-720A.  AFTER REQUIRED DWELL PERIOD, APPLIED FINAL TO AMM 56-11-01-00A-720A, ITEMS C.(4)(Q)5)C) NOTE. 56-11-01-00A-720A ITEMS C (5) (11). OPS CHECK GOOD OF RH WIPER C(4)(Q)(5)A) APPLY 8 TO 12 HOURS OF DWELL TIME BEFORE APPLYING TORQUE TO ALL FASTENERS REMOVED FOR #1 RIGHT WINDSHIELD REMOVE ADD EMP:U375131 AT THIS TIME. FINAL TORQUE WILL BE COMPLETE (FOR 8 HOUR DWELL) AT APPROX 08:00 AND REPLACE REF NOTED AMM ITEMS C.(4)(Q)(5)(B) AND (C) AND ADD EMP:U375131,U348637, 19 OCT. C(4)(Q)(6).  APPLIED AERODYNAMIC SEALER AT REQUIRED LOCATIONS ADD EMP:U008906 ADD EMP:U118148 COMPLETED INSTALLATION OF NEW #1 RIGHT WINDSHIELD REF AMM 56-11-01
